# SDR 9619241162

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A CRACK IN THE NR 3 AIR CONDITIONING PACK CUTOUT SKIN UPPER AFT CORNER FS 535.  REPAIRED SKIN (P/N ACA 3108-501) PER EA 11-110184.
